Tuesday, September 23, 2014
Monday, February 09, 2009 Carlos Osorio, Community Member, asks

Q: HBP after eating

I have breakfast and my blood pressure goes up... to the point of feeling dizzy... I am taking 8 mg Atacand and still this happens....

This is an issue in several discussion lists... I have been trying to find a scientific research... according to this Canadian site, blood pressure could go up 10 points  for 30 min after eating:

http://www.von.ca/pdf/education/HIGHBLOODPRESSURE.pdf

Someone in a list mentioned that he or she is taking Afrin.... I too have been taking a medicine that may raise BP, steroids for asthma and sinusitis lately... My guess is that this person and I are more susceptible to increases in BP because of these medications and what in a normal person would not be noticed, in our case the BP goes up a notch...


Other sites that discuss this issue are:

http://ehealthforum.com/health/bp-goes-up-after-meal-t160745.html

http://www.medhelp.org/posts/show/678897


http://www.steadyhealth.com/High_Blood_Pressure_after_Eating_t197199.html

http://www.healthcentral.com/high-blood-pressure/question-answer-27649-63.html

Answer This
Answers (0) Be the first to answer!

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Carlos Osorio, Community Member— Last Modified: 09/06/11, First Published: 02/09/09